On the convexifiability of pseudoconvex C2-functions

Siegfried Schaible*, Israel Zang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We present new criteria that characterize functions which are convex transformable by a suitable strictly increasing function. We concentrate on twice continuously differentiable pseudoconvex and strictly pseudoconvex functions, and derive conditions which are both necessary and sufficient for these functions to be convex transformable.

Original languageEnglish
Pages (from-to)289-299
Number of pages11
JournalMathematical Programming
Issue number1
StatePublished - Dec 1980


  • Convexifiability
  • Generalized Convexity
  • Pseudoconvexity
  • Strict Pseudoconvexity


Dive into the research topics of 'On the convexifiability of pseudoconvex C2-functions'. Together they form a unique fingerprint.

Cite this